# SDR 00FDEA00137

- Difficulty date: February 5, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N312FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 48300
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S4929150
- Condition: Cracked
- Location: Bs 965
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SNRM 246 - UPPER FUSELAGE SEAT TRACK BASE CRACKED AT BS 965, RBL 28.0.  REWORKED AND SPLICE PLATES FABRICATED, PAINT AND WET INSTALLED PER SRM 53-70-00 FIG VOL 1.
